# SDR QXEA2024052400131

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 14,441 hours, 9,627 cycles
- System (JASC): 3160 · Central Display
- Part: Processing Unit
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RNAV APPROACH OUR FLIGHT PLAN DROPPED AUTO THROTTLES AND AUTO PILOT SHUT OFF. RECEIVED MULTIPLE MASTER CAUTIONS AND ADVISORY EICAS MEASSAGES: AP FAIL, AT FAIL, FMS 1 FAIL, FMS 2 FAIL. WE ALSO LOST ALL AIRSPEEDS (VREF, VAPP, VAC, VFS AND GREEN DOT) RECIEVED SCRATCH PAD MESSAGE "SINGLE OPERATIONS" ON THE MCDU. ALSO LOST FLIGHT DIRECTOR. REMOVED FROM SERVICE. INTERROGATED CMC AND FOUND FAULT CODES FOR FMS 1 & 2 FAIL. RESET NIC PROC MODULE 5 & 3 REF FIM TASKS 34-61-00-810-817-A & 34-61-00-810-832-A. CYCLED AC POWER, ALL INDICATIONS RETURNED. ALL MESSAGES CLEARED. PERFORMED OPS TEST OF FMS 1 & 2 PER AMM 34-61-00-710-801-A. OPS CHECK GOOD. RETURNED TO SERVICE.
